Simple waves and shock waves in a thin prestressed elastic rod

Damoder P. Reddy*, Jan Drewes Achenbach

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Scopus citations
Original languageEnglish (US)
Pages (from-to)473-485
Number of pages13
JournalZeitschrift für angewandte Mathematik und Physik ZAMP
Volume19
Issue number3
DOIs
StatePublished - May 1 1968

ASJC Scopus subject areas

  • Mathematics(all)
  • Physics and Astronomy(all)
  • Applied Mathematics

Cite this